Next Article in Journal
On the Phase Dependence of the Cramér-Rao Bounds for Damped Sinusoids
Previous Article in Journal
Variational Monte Carlo Calculations of Energy per Particle Nuclear Matter
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2005, 10(3), 395-402; doi:10.3390/mca10030395

Symmetry Reduction of Unsteady MHD Aligned Second Grade Flow Equations

Department of Mathematics, Quaid-I-Azam University 45320 Islamabad - 44000, Pakistan
*
Author to whom correspondence should be addressed.
Published: 1 December 2005
Download PDF [136 KB, uploaded 5 April 2016]

Abstract

Exact solutions for the unsteady flow equations of an incompressible MHD aligned second grade fluid are obtained. Translational symmetries are used successively to reduce the governing partial differential equations into ordinary differential equations.
Keywords: Unsteady plane flow; MHD aligned fluid; translational symmetry; exact solutions Unsteady plane flow; MHD aligned fluid; translational symmetry; exact solutions
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ali, A.; Mehmood, A. Symmetry Reduction of Unsteady MHD Aligned Second Grade Flow Equations. Math. Comput. Appl. 2005, 10, 395-402.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top